Alert archive / Arkansas / River Flood Warnings in 2017
River Flood Warning 5, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 18, 2017, 6:44 PM CST for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Jan 18, 2017, 9:55 PM CST. It was in force for 11 days.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2017, 6:44 PM CST (00:44 UTC)
- In effect from
- Jan 18, 2017, 9:55 PM CST
- Expired
- Jan 29, 2017, 6:29 PM CST
- In force
- 11 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
530 WGUS44 KSHV 190044 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 644 PM CST WED JAN 18 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-200044- /O.NEW.KSHV.FL.W.0005.170119T0355Z-170124T0300Z/ /SPHL1.1.ER.170119T0355Z.170120T0600Z.170123T0900Z.NO/ 644 PM CST WED JAN 18 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Bayou Dorcheat Near Springhill. * FROM THIS EVENING TO MONDAY EVENING...or until the warning is cancelled. * AT 6:00 PM Wednesday The stage was 10.8 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 12.0 feet by early Friday morning. The river will fall below flood stage by Monday morning. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 10
11 follow-up statements
200 WGUS84 KSHV 191626 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CST THU JAN 19 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-201625- /O.EXT.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170120T0600Z.000000T0000Z.NO/ 1025 AM CST THU JAN 19 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 1000 AM Thursday The stage was 11.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will continue rising to near 12.0 feet during early Friday morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
575 WGUS84 KSHV 201645 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1045 AM CST FRI JAN 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-211645- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T1200Z.000000T0000Z.NO/ 1045 AM CST FRI JAN 20 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 1000 AM Friday The stage was 12.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will continue rising to near 13.5 feet by Sunday morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
792 WGUS84 KSHV 211518 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 918 AM CST SAT JAN 21 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-221518- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T1200Z.000000T0000Z.NO/ 918 AM CST SAT JAN 21 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 9:00 AM Saturday The stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 14.0 feet by tomorrow morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
655 WGUS84 KSHV 221457 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 857 AM CST SUN JAN 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-231457- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 857 AM CST SUN JAN 22 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 8:00 AM Sunday The stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 13.5 feet by tomorrow morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
132 WGUS84 KSHV 231534 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 934 AM CST MON JAN 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-241534- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 934 AM CST MON JAN 23 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 900 AM Monday the stage was 13.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...Expect little change through Tuesday morning as Bayou Dorcheat remains near 13.5 feet. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
503 WGUS84 KSHV 241617 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1017 AM CST TUE JAN 24 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-251617- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 1017 AM CST TUE JAN 24 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 900 AM Tuesday The stage was 13.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The river will continue to fall to a stage of 13.2 feet by Wednesday morning. Also Bayou Dorcheat crested at 13.6 feet during Monday morning, January 22. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
659 WGUS84 KSHV 251641 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1041 AM CST WED JAN 25 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-261641- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 1041 AM CST WED JAN 25 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 900 AM Wednesday the stage was 13.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will recede to near 13.0 feet by Thursday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
778 WGUS84 KSHV 261633 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1033 AM CST THU JAN 26 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-271633- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 1033 AM CST THU JAN 26 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 1000 AM Thursday The stage was 12.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The river will continue to fall to a stage of 12.7 feet by Friday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
339 WGUS84 KSHV 271546 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 946 AM CST FRI JAN 27 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-281546- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 946 AM CST FRI JAN 27 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 900 AM Friday the stage was 12.6 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The river will continue to fall to a stage of 12.5 feet by Saturday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
054 WGUS84 KSHV 290021 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 621 PM CST SAT JAN 28 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-300021- /O.CON.KSHV.FL.W.0005.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.000000T0000Z.NO/ 621 PM CST SAT JAN 28 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * UNTIL FURTHER NOTICE...or until the warning is cancelled. * At 6:00 PM Saturday The stage was 11.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 11.5 feet by Monday morning. * Impact...at 11.0 feet...Expect minor lowland flooding. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
800 WGUS84 KSHV 300029 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 629 PM CST SUN JAN 29 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-300059- /O.CAN.KSHV.FL.W.0005.000000T0000Z-170130T0029Z/ /SPHL1.1.ER.170119T0140Z.170122T0145Z.170129T2155Z.NO/ 629 PM CST SUN JAN 29 2017 The flood warning is cancelled for the Bayou Dorcheat Near Springhill. * At 6:00 PM Sunday The stage was 10.9 feet. * Fell below flood stage at 3:55 PM Sunday. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to 10.3 feet by Tuesday morning. * Impact...at 11.0 feet...Expect minor lowland flooding. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:31 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 18, 5:31 PM CST, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 531 PM CST Wed Jan 18 2017 .AVIATION... Convection has moved east of our NE TX terminal locations early this evening with a few more hours of prevailing showers at the ELD/MLU terminal before we begin to see brief break from the widespread shower activity. In the wake of the convection across NE TX...will need to watch for the development of dense fog as several locations west of a LFK...GGG...TXK line have gone down to 1/2SM with patchy drizzle as well. Unsure just how far east this fog and/or drizzle will make it into our remaining terminals overnight but did at least make account of it at the LFK/GGG/TYR and TXK terminals. HRRR and latest NAM output suggest redevelopment overnight from SE TX into SW LA moving quickly north and east. This would help to mix out any dense fog and or drizzle that might make it into SW AR and NW LA but those terminal locations would be back in a prevailing -shra type pattern with IFR/LIFR ceilings. Kept prevailing -shra and IFR/LIFR ceilings going through much of the day on Thu across our eastern terminal locations before precip moves out by late afternoon. Should see VFR conditions returning to our NE TX terminals by mid to late afternoon as well. 13 && .PREV DISCUSSION... /issued 322 PM CST Wed Jan 18 2017/ DISCUSSION... Back edge of current radar activity has shifted just south and east of I-30, and still consisting of bkn areas of rain, with very isold embedded tstms to the south. However, one more short wave will interact with still saturated airmass to regenerate showers and possible tstms overnight. Mid lvl drying early tomorrow warranting a reduction of pops for Thursday. In the wake of these showers, expect fog to develop, especially near the Red River valley where lgt winds and soggy ground interact with clearing skies, and warm air advection above sfc inducing a capping inversion. Overnight temps to remain fairly steady and may even rise slowly. Deep sw flow to continue thru wknd with mid lvl moisture making a return on Friday, yielding only partly sunny skies, with showers returning from the south Friday night and temps warming to around 70 degrees or so durg the day. Instability appears sufficient for a few stg storms Sat into Sat night, despite limited low lvl shear. Once the upper trough inducing this stgr convection begins to move east by Sunday, stg northerly flow in mid lvls near 100 kts will finally pull in much drier airmass, and rainfall will be lacking in extended period. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 54 71 56 75 / 80 40 10 10 MLU 54 70 56 75 / 80 60 10 10 DEQ 48 65 48 68 / 50 20 10 10 TXK 49 65 54 71 / 60 20 10 10 ELD 49 66 53 73 / 80 50 10 10 TYR 50 71 54 74 / 50 20 0 10 GGG 52 71 55 74 / 60 20 10 10 LFK 55 73 56 76 / 70 30 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && VII/13
Hazardous weather outlook, Jan 18, 12:00 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED JAN 18 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1200 PM CST WED JAN 18 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD LEAD TO ISOLATED AND LOCALIZED FLOODING. HOWEVER...NO WIDESPREAD SEVERE WEATHER THREAT IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THURSDAY BEFORE DIMINISHING FROM WEST TO EAST DURING THURSDAY AFTERNOON. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS. RAINFALL MAY BE LOCALLY HEAVY AT TIMES. ADDITIONAL RAINFALL AMOUNTS THROUGH THURSDAY EVENING COULD BE AS HIGH AS ONE TO THREE INCHES SOUTHEAST OF A LINE FROM JACKSONVILLE TEXAS TO PRESCOTT ARKANSAS. THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH EARLY MONDAY AS ANOTHER SERIES OF UPPER LEVEL TROUGHS MOVE AFFECT THE REGION. A FEW STORMS COULD BE SEVERE LATE SATURDAY AND INTO SUNDAY AS THE STRONGER UPPER TROUGH AND COLD FRONT MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. VII
In the hours before
Special weather statement, Jan 18, 3:29 PM CST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
329 PM CST WED JAN 18 2017
LAZ018-182215-
Natchitoches LA-
329 PM CST WED JAN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES PARISH
UNTIL 415 PM CST...
At 328 PM CST, Doppler radar was tracking a strong thunderstorm over
Kurthwood, or 9 miles north of Slagle, moving northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Chopin, Gorum and Cloutierville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3137 9303 3136 9319 3137 9320 3165 9291
3163 9291 3162 9288 3148 9276 3143 9284
3142 9285 3142 9287 3139 9289 3139 9291
3137 9292 3137 9295 3135 9295 3135 9296
TIME...MOT...LOC 2128Z 232DEG 19KT 3135 9312
20Special weather statement, Jan 18, 4:04 PM CST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
404 PM CST WED JAN 18 2017
LAZ017-018-TXZ167-182245-
Natchitoches LA-Sabine LA-Sabine TX-
404 PM CST WED JAN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATCHITOCHES...
CENTRAL SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SOUTHEASTERN
SABINE COUNTIES UNTIL 445 PM CST...
At 404 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Toledo Bend Dam, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Many, Florien, Fisher, Kisatchie, Negreet, Mount Carmel, Belmont and
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3118 9360 3117 9365 3129 9377 3174 9352
3140 9306 3136 9314 3136 9339 3128 9344
3128 9353 3125 9354 3124 9356 3123 9354
3122 9355 3120 9354 3118 9355 3117 9359
TIME...MOT...LOC 2204Z 231DEG 22KT 3127 9363
20Special weather statement, Jan 18, 5:43 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
543 PM CST WED JAN 18 2017
LAZ018>022-190030-
Caldwell LA-Winn LA-La Salle LA-Natchitoches LA-Grant LA-
543 PM CST WED JAN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHERN CALDWELL...
SOUTHEASTERN NATCHITOCHES...LA SALLE AND SOUTHEASTERN WINN PARISHES
UNTIL 630 PM CST...
At 543 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Winnfield to Flatwoods.
Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jena, Colfax, Olla, Clarks, Grayson, Midway, Urania, Pollock, Dry
Prong, Tullos, Georgetown, Spaulding, Rogers, Standard, Bentley,
Rochelle, Kelly, Zenoria, Lake Iatt and Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3148 9221 3139 9266 3141 9267 3140 9268
3140 9270 3142 9268 3143 9269 3145 9268
3145 9271 3147 9271 3147 9269 3152 9272
3142 9285 3142 9287 3141 9287 3137 9293
3200 9249 3207 9195
TIME...MOT...LOC 2343Z 244DEG 31KT 3190 9248 3142 9284
24Nearby
River Flood Warnings in Arkansas, 2017River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.